sexologist-icon

No periods for 2.5 month

Hi doctor , I am 24 years unmarried girl...my weight is 57 . I haven't received my period since last 2.5 months . I consulted a gynaecologist in Pune .. Had a pelvis sonography and blood test. Sonography repory states that i have few cysts in my ovaries. Doc said that its PCOD symptoms and suggested to lose some weight. And Blood report stated everything normal other thn TSH level as 6 ! Doctor gave me deviry , to take for next 5 days .. I took it but i havent got my period .. Its already 9 days after stopping .. For tsh she prescribed Thyronorm as well for a month. I seek your help plz advice. Getting worried because of this , plz suggest
views-icons 249 Views bookmarks-icon 1 Bookmark 2 Shares Bookmark this Answer
Bookmark
v

Doctor Answers (4) on No periods for 2.5 month

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
You are going into a serious hormonal imbalance. Please  read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Umesh Thakkar Ahmedabad | Gynecologist/Obstetrician
Answered
you should take deviry one tab two times a day for atleast 15 days to get withdrawal period. you should continue tab.thyronorm 25mg before breakfast daily exercise,yoga ,change in life style ,food habit and weight reduction also help you.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Parag Patil Thane | Obstetrician
Answered
One of the major causes of irregular menses is Thyroid hormone deficiency. Your TSH of 6 suggests that and hence the doctor has prescribed Thyronorm tablets....... This will correct the deficiency. But it takes time. You will need to recheck the TSH after 6-8 weeks........ If it is corrected, then your cycles will become regular.............. Deviry tablets sometimes take more days to act, so wait for a complete 15 days after stopping the tablets. You will get your menses. ................... If you dont get menses by 15 day of finishing deviry, then consult the gynec once again If not
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale Pune | Gynecologist
Answered
Stress also effect on menses.... After deviry wait for 15 days.... For thyroid take endocrinologist opinion... Pcod should confirm by doing some bld test along with usg....
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO